Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 52, NWS Pueblo, CO

June 2, 2019El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 2, 2019, 3:54 PM MDT for El Paso County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2019, 3:54 PM MDT (21:54 UTC)
Expired
Jun 2, 2019, 4:30 PM MDT
In force
36 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 34 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 12:11 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-373 J/kg
Mixed-layer LCL
1730 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

697 
WUUS55 KPUB 022154
SVRPUB
COC041-022230-
/O.NEW.KPUB.SV.W.0052.190602T2154Z-190602T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
354 PM MDT Sun Jun 2 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern El Paso County in east central Colorado...

* Until 430 PM MDT.

* At 353 PM MDT, a severe thunderstorm was located 7 miles west of
  Hanover, or 19 miles southeast of Colorado Springs, moving
  northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3855 10461 3864 10467 3885 10436 3869 10415
TIME...MOT...LOC 2153Z 230DEG 24KT 3864 10457 

HAIL...1.00IN
WIND...60MPH
 
$$

28
3 follow-up statements
510 
WWUS55 KPUB 022201
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
401 PM MDT Sun Jun 2 2019

COC041-022230-
/O.CON.KPUB.SV.W.0052.000000T0000Z-190602T2230Z/
El Paso CO-
401 PM MDT Sun Jun 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

At 400 PM MDT, a severe thunderstorm was located near Hanover, or 19
miles southeast of Colorado Springs, moving northeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3859 10455 3867 10463 3885 10436 3869 10415
TIME...MOT...LOC 2200Z 230DEG 24KT 3867 10452 

HAIL...1.50IN
WIND...60MPH
 
$$
BC
371 
WWUS55 KPUB 022219
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
419 PM MDT Sun Jun 2 2019

COC041-022230-
/O.CON.KPUB.SV.W.0052.000000T0000Z-190602T2230Z/
El Paso CO-
419 PM MDT Sun Jun 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EAST CENTRAL EL PASO COUNTY...

At 419 PM MDT, a severe thunderstorm was located near Ellicott, or 24
miles east of Colorado Springs, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of east
central El Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3870 10445 3875 10451 3885 10436 3873 10420
TIME...MOT...LOC 2219Z 236DEG 28KT 3876 10438 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
563 
WWUS55 KPUB 022225
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
425 PM MDT Sun Jun 2 2019

COC041-022235-
/O.EXP.KPUB.SV.W.0052.000000T0000Z-190602T2230Z/
El Paso CO-
425 PM MDT Sun Jun 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EL PASO COUNTY
WILL EXPIRE AT 430 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

LAT...LON 3870 10445 3875 10451 3885 10436 3873 10420
TIME...MOT...LOC 2225Z 230DEG 24KT 3877 10436 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:09 PM MDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 2, 2:09 PM MDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
209 PM MDT Sun Jun 2 2019

.SHORT TERM...(This evening through Monday)
Issued at 206 PM MDT Sun Jun 2 2019

An upper level trof is forecast to remain over NV and southern CA
tonight through Mon, keeping west to southwest flow aloft over
southern CO.  Scattered thunderstorms are expected over the area
this evening, and a disturbance in the flow aloft, may keep
shower/tstms lingering over the far southeast CO plains into the
late night hours.  There is again the potential for a couple or a
few severe storms thru the evening hours.  The mtn and high valley
areas may continue to see the potential for a couple more severe
storms into the early evening, and then the eastern mtns and plains
will have the severe potential through the evening. Large hail and
damaging winds will be the main severe storm risks.

Mon morning should start out with dry or mainly dry weather, but by
late morning or early afternoon, showers and thunderstorms are
expected to develop, with isolated to scattered storms being
possible across southern CO.  The southeast plains will again have
the chance for a couple or a few severe storms.  SPC's Day 2 outlook
shows Marginal to Slight Risk of severe storms across the far
southeast CO plains, mainly east of a line from Crowley County,
southward through Las Animas County, with general thunderstorms west
of that line.  High temps on Mon are expected to be in the 80s to
lower 90s across the southeast plains, with 70s in the high
valleys.

.LONG TERM...(Monday night through Sunday)
Issued at 206 PM MDT Sun Jun 2 2019

Monday night-Tuesday night...Not much change current forecast for
this period, with weak southwest flow aloft progged across the
Rockies, as the old West Coast cutoff low slowly meanders across the
Desert Southwest. This pattern keeps daily chances of mainly diurnal
convection in place across south central and southeast Colorado,
with the best coverage over and near the higher terrain. Further
east across the Plains, better low level moisture will be place,
leading to the potential for stronger storms, however, latest models
are indicating fairly weak flow aloft and not much in the way of any
trigger to help initiate convection. Temperatures look to remain at
and above seasonal levels, with lows in the 40s and 50s, save 30s at
the peaks, along with highs upper 70s to upper 80s, save 50s and 60s
across the higher terrain.

Wednesday-Thursday...Some differences in the models as they lift the
Desert Southwest system across the Rockies, with the EC remaining
the furthest south and weaker with the system, where as the GFS is
further north and stronger, lifting a closed low up across north
central and northeast New Mexico through the day Thursday. Both
solutions bring cooler temperatures to the region, with the GFS
bringing better chances of wetting rains to the area both Wednesday
and Thursday. For now, I stayed with they blended model solution for
pops, bringing good chances of showers and storms to the area
Wednesday, and only slight pops across the area for Thursday. Time
will tell.

Friday-Sunday...Upper level ridging builds across the region Friday
and Saturday, ahead of another unseasonably strong upper level
system digging across the Intermountain West and Great Basin. This
looks to bring warmer and drier weather across the are Friday and
Saturday, with the possibility of an unseasonably strong, but dry
cold front across eastern Colorado on Sunday. Again, time will tell
how this storm system will evolve.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 206 PM MDT Sun Jun 2 2019

Showers and thunderstorms will be possible into the evening at KCOS,
KPUB and KALS, with brief heavy rain and gusty outflow winds being
the main threats. Late tonight, some forecast models are showing the
potential for another round of showers and maybe a few
thunderstorms, but other models are not showing this possibility.
There will also be the chance for some low clouds late tonight in
the KPUB and KCOS vicinities, but there's too much uncertainty at
this point to include in the forecast. Another round of showers and
storms will be possible Mon afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...MW
AVIATION...28
Hazardous weather outlook, Jun 2, 11:05 AM MDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1105 AM MDT Sun Jun 2 2019

COZ058>089-093>099-031715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1105 AM MDT Sun Jun 2 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms will be possible across
southern Colorado this afternoon and evening. A few storms could
become severe over the eastern plains. Hail up to the size of
ping pong balls, and wind gusts up to 60 mph, will be the primary
storm threats. The greatest potential for severe storms is expected
between 3 PM and 9 PM.

The main threats with thunderstorms occuring west of Interstate 25
today will be cloud to ground lightning, hail up to the size of
pennies, wind gusts up to 50 mph, and brief periods of moderate
rainfall.

Warm temperatures has lead to increased snow melt across the high
country, and the water in creeks, streams and rivers, in and near
the high country, will run high and fast the next few days.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe storms, capable of producing wind gusts around 60
mph, and hail around one inch in diameter or larger, will be
possible across the far eastern plains on Monday.

Also, there will be chances of mainly afternoon and evening
thunderstorms, each day through Saturday. The primary
storm threats will be cloud to ground lightning, locally heavy
rain, small hail and wind gusts to around 45 mph.

Storms that develop over the newer burn scars, especially the
Junkins, Hayden Pass and Spring burn areas could cause localized
flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible through this evening across all of southeast and south
central Colorado.

28/28

In the hours before

Special weather statement, Jun 2, 2:50 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
250 PM MDT Sun Jun 2 2019

COZ076-077-083-022115-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
250 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL FREMONT COUNTY
UNTIL 315 PM MDT...

At 250 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Waugh Mountain, or 24 miles northeast of Hayden Pass
Burn Scar, moving northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central
Fremont County.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
central Colorado.

LAT...LON 3847 10550 3862 10565 3869 10564 3869 10526
      3862 10526
TIME...MOT...LOC 2050Z 223DEG 27KT 3860 10552

28
Special weather statement, Jun 2, 3:10 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
310 PM MDT Sun Jun 2 2019

COZ084-085-022130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
310 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
330 PM MDT...

At 309 PM MDT, Doppler radar was tracking a strong thunderstorm over
northern Colorado Springs, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northern Colorado Springs, Black Forest, Peyton, Falcon.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

LAT...LON 3906 10443 3885 10474 3890 10486 3913 10474
      3913 10456
TIME...MOT...LOC 2109Z 216DEG 28KT 3893 10476

28
Special weather statement, Jun 2, 3:31 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
331 PM MDT Sun Jun 2 2019

COZ084-085-022145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
331 PM MDT Sun Jun 2 2019

...SPECIAL WEATHER STATEMENT...

At 331 PM MDT, Doppler radar was tracking a strong thunderstorm over
northeastern Colorado Springs, moving northeast at 25 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Northeastern Colorado Springs and Falcon.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

LAT...LON 3887 10471 3892 10478 3910 10457 3896 10440
TIME...MOT...LOC 2131Z 241DEG 20KT 3894 10465

28
Special weather statement, Jun 2, 3:31 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
331 PM MDT Sun Jun 2 2019

COZ094-097-099-022200-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
331 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA...EAST CENTRAL
LAS ANIMAS AND SOUTH CENTRAL BENT COUNTIES UNTIL 400 PM MDT...

At 331 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles southeast of Higbee, or 31 miles northwest of Springfield,
moving northeast at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of northwestern Baca,
east central Las Animas and south central Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3747 10308 3760 10326 3785 10309 3767 10281
TIME...MOT...LOC 2131Z 218DEG 14KT 3760 10313

BC
Special weather statement, Jun 2, 3:41 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
341 PM MDT Sun Jun 2 2019

COZ085-022200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
341 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO COUNTY
UNTIL 400 PM MDT...

At 341 PM MDT, Doppler radar was tracking a strong thunderstorm
north of Pinon, or 19 miles north of Pueblo, moving northeast at 25
mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Hanover.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.

LAT...LON 3853 10469 3857 10472 3876 10449 3854 10432
TIME...MOT...LOC 2141Z 241DEG 20KT 3855 10465

28
Special weather statement, Jun 2, 3:50 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
350 PM MDT Sun Jun 2 2019

COZ094-099-022215-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
350 PM MDT Sun Jun 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 415 PM MDT...

At 349 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles south of Kim, or 29 miles northeast of Des Moines, moving
northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

LAT...LON 3721 10319 3700 10301 3700 10348
TIME...MOT...LOC 2149Z 236DEG 19KT 3697 10336

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:23 PM MDTSevere Thunderstorm WarningPUBKiowa18 min
Jun 1, 6:37 PM MDTSpecial Weather StatementPUBKiowa38 min
Jun 1, 7:11 PM MDTSpecial Weather StatementPUBKiowa49 min
Jun 1, 7:55 PM MDTSpecial Weather StatementPUBKiowa50 min
Jun 1, 8:14 PM MDTSevere Thunderstorm WarningPUBKiowa16 min
Jun 2, 11:49 AM MDTSpecial Weather StatementPUBRio Grande26 min
Jun 2, 11:58 AM MDTSpecial Weather StatementPUBSaguache17 min
Jun 2, 12:09 PM MDTSevere Thunderstorm WarningPUBSaguache36 min
Jun 2, 12:29 PM MDTSpecial Weather StatementPUBAlamosa31 min
Jun 2, 12:36 PM MDTSpecial Weather StatementPUBCostilla24 min
Jun 2, 12:52 PM MDTSevere Thunderstorm WarningPUBAlamosa, Rio Grande, Saguache23 min
Jun 2, 1:15 PM MDTSevere Thunderstorm WarningPUBSaguache30 min
Jun 2, 1:17 PM MDTSpecial Weather StatementPUB28 min
Jun 2, 1:29 PM MDTSpecial Weather StatementPUBSaguache31 min
Jun 2, 1:47 PM MDTSpecial Weather StatementPUBAlamosa28 min
Jun 2, 2:06 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jun 2, 2:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jun 2, 2:28 PM MDTSpecial Weather StatementPUBLas Animas47 min
Jun 2, 2:46 PM MDTSpecial Weather StatementPUBEl Paso14 min
Jun 2, 2:50 PM MDTSpecial Weather StatementPUBFremont25 min
Jun 2, 3:10 PM MDTSpecial Weather StatementPUBEl Paso20 min
Jun 2, 3:31 PM MDTSpecial Weather StatementPUBEl Paso14 min
Jun 2, 3:41 PM MDTSpecial Weather StatementPUBEl Paso19 min
Jun 2, 3:50 PM MDTSpecial Weather StatementPUB25 min
Jun 2, 4:00 PM MDTSpecial Weather StatementPUBCrowley30 min
Jun 2, 4:09 PM MDTSevere Thunderstorm WarningPUBEl Paso21 min
Jun 2, 4:26 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas33 min
Jun 2, 4:31 PM MDTSpecial Weather StatementPUBLas Animas29 min
Jun 2, 4:32 PM MDTSpecial Weather StatementPUBCrowley43 min
Jun 2, 4:35 PM MDTSpecial Weather StatementPUBBent25 min
Jun 2, 4:58 PM MDTSpecial Weather StatementPUBBaca32 min
Jun 2, 4:59 PM MDTSpecial Weather StatementPUBBent46 min
Jun 2, 5:32 PM MDTSpecial Weather StatementPUBBaca43 min
Jun 2, 5:34 PM MDTSpecial Weather StatementPUBKiowa41 min
Jun 2, 5:38 PM MDTSevere Thunderstorm WarningPUBKiowa13 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.